# SDR SWIA200412936

- Difficulty date: February 24, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 1,091 hours, 874 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM MOVES RIGHT BUT NOT LEFT.  REMOVED AND REPLACED AILERON TRIM CONTROL PANEL IAW CRJ MM 27-12-10.  OPS CHECK GOOD.  P/N:  601R51226-23SW.
